Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 64, NWS Milwaukee, WI

July 26, 20235 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 26, 2023, 11:46 AM CDT for 5 counties in Wisconsin. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2023, 11:46 AM CDT (16:46 UTC)
Expired
Jul 26, 2023, 12:30 PM CDT
In force
44 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 11:49 AM CDTTSTM WND DMG1 Ne Burlington, WITrees and wires down from northern Burlington up toward Waterford. Time estimated from Radar.
Jul 26, 12:25 PM CDTTSTM WND DMG1 Ese Sturtevant, WIReports of multiple trees and wires down across Racine County.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2023-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2023-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

250 
WUUS53 KMKX 261646
SVRMKX
WIC059-079-101-127-133-261730-
/O.NEW.KMKX.SV.W.0064.230726T1646Z-230726T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1146 AM CDT Wed Jul 26 2023

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southern Milwaukee County in southeastern Wisconsin...
  Northeastern Walworth County in southeastern Wisconsin...
  Racine County in southeastern Wisconsin...
  Southern Waukesha County in southeastern Wisconsin...
  Northern Kenosha County in southeastern Wisconsin...

* Until 1230 PM CDT.

* At 1145 AM CDT, severe thunderstorms were located along a line
  extending from near Dousman to near Mukwonago to near East Troy to
  Pell Lake, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated. Numerous reports of tree damage as well.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, Kenosha, Racine, Waukesha, West Allis, New Berlin,
  Greenfield, Oak Creek, Mount Pleasant, Muskego, South Milwaukee,
  Cudahy, Greendale, St. Francis, Hales Corners, Mukwonago,
  Sturtevant, Union Grove, East Troy, and West Milwaukee.

People attending The Racine County Fair  should seek safe shelter
immediately!

This includes the following Locations Boerner Botanical Gardens,
General Mitchell International Airport, Ottawa Lake Recreation Area,
and Pinewoods Campground.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4276 8777 4271 8777 4267 8779 4266 8781
      4262 8782 4260 8838 4271 8837 4284 8841
      4297 8854 4302 8790 4296 8785 4288 8785
      4285 8783 4278 8775
TIME...MOT...LOC 1645Z 256DEG 42KT 4298 8856 4287 8838 4274 8834 4256
8835

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CMILLER
2 follow-up statements
619 
WWUS53 KMKX 261707
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1207 PM CDT Wed Jul 26 2023

WIC059-079-101-127-133-261730-
/O.CON.KMKX.SV.W.0064.000000T0000Z-230726T1730Z/
Milwaukee WI-Walworth WI-Racine WI-Waukesha WI-Kenosha WI-
1207 PM CDT Wed Jul 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHERN MILWAUKEE...NORTHEASTERN WALWORTH...RACINE...
SOUTHEASTERN WAUKESHA AND NORTHERN KENOSHA COUNTIES...

At 1207 PM CDT, severe thunderstorms were located along a line
extending from Waukesha to Hales Corners to Raymond to near Paddock
Lake, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, New Berlin,
Greenfield, Oak Creek, Mount Pleasant, Muskego, South Milwaukee,
Cudahy, Greendale, St. Francis, Hales Corners, Mukwonago, Sturtevant,
Union Grove, East Troy, and West Milwaukee.

People attending The Racine County Fair  should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4276 8777 4271 8777 4267 8779 4266 8781
      4262 8782 4260 8837 4271 8837 4283 8838
      4297 8840 4302 8790 4296 8785 4288 8785
      4285 8783 4278 8775
TIME...MOT...LOC 1707Z 256DEG 42KT 4304 8825 4293 8807 4280 8803 4262
8804

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CMILLER
478 
WWUS53 KMKX 261717
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1217 PM CDT Wed Jul 26 2023

WIC127-261727-
/O.CAN.KMKX.SV.W.0064.000000T0000Z-230726T1730Z/
Walworth WI-
1217 PM CDT Wed Jul 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALWORTH COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4276 8777 4271 8777 4267 8779 4266 8781
      4262 8782 4261 8805 4271 8803 4284 8809
      4300 8810 4302 8790 4296 8785 4288 8785
      4285 8783 4278 8775
TIME...MOT...LOC 1717Z 256DEG 42KT 4306 8811 4295 8793 4282 8789 4264
8790

$$

WIC059-079-101-133-261730-
/O.CON.KMKX.SV.W.0064.000000T0000Z-230726T1730Z/
Milwaukee WI-Racine WI-Waukesha WI-Kenosha WI-
1217 PM CDT Wed Jul 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHERN MILWAUKEE...NORTHEASTERN RACINE...SOUTHEASTERN WAUKESHA
AND NORTHEASTERN KENOSHA COUNTIES...

At 1217 PM CDT, severe thunderstorms were located along a line
extending from Brookfield to Milwaukee to near Oak Creek to near
Sturtevant, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, Kenosha, Racine, West Allis, New Berlin, Greenfield, Oak
Creek, Mount Pleasant, Muskego, South Milwaukee, Cudahy, Greendale,
St. Francis, Hales Corners, Sturtevant, Union Grove, West Milwaukee,
Franklin, Raymond, and Yorkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4276 8777 4271 8777 4267 8779 4266 8781
      4262 8782 4261 8805 4271 8803 4284 8809
      4300 8810 4302 8790 4296 8785 4288 8785
      4285 8783 4278 8775
TIME...MOT...LOC 1717Z 256DEG 42KT 4306 8811 4295 8793 4282 8789 4264
8790

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CMILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 8:52 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 26, 8:52 AM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
852 AM CDT Wed Jul 26 2023

.UPDATE...
(Issued 852 AM CDT Wed Jul 26 2023)

A complex of severe thunderstorms is pushing across far
southeastern Wisconsin this morning. Attention then turns to a
cluster of storms dropping southeastward from Minnesota and
eastern Iowa, which will swing across the area later this morning
into the early afternoon. Severe potential with this is very
uncertain given the convection ahead of it, but will closely
monitor any recovery ahead of this area of convection. Generally
speaking, severe potential will be higher with southward extent,
where instability is greater.

Boxell

&&

.SHORT TERM...
(Issued 409 AM CDT Wed Jul 26 2023)

Today through Thursday:

MCS north of La Crosse has gradually been weakening with no
severe wx lately. Do not expect it to dissipate either though, as
low to mid level warm, moist advection should remain sufficient
ahead of it. It will also continue to be supported aloft by the
shortwave trough in the vicinity. Thus expect showers and storms
to affect the nrn CWA this morning with more scattered showers and
storms to the south. Some west to east training of rainfall is
possible toward central WI but any flash flood threat would be
very low given the drought conditions.

The shortwave trough and wave of low pressure should reach Lake
MI by early afternoon with overall subsidence afterward, although
cannot completely rule out isolated showers and storms along a
weak cold front. Overall, consider the SVR risk marginal for today
given the elevated nature of the storms this morning and
subsidence suppressing deep convection over the cold front later
today. Still think very warm temps and high humidity will combine
for heat index values in the middle to upper 90s by late
afternoon.

Clearing skies for tnt and continuing into Thu as weak high
pressure moves across the region. High temps in the lower to
middle 90s inland from Lake MI still looks good for Thu, with
Heat Index Values in the middle to upper 90s.

Gehring

&&

.LONG TERM...
(Issued 409 AM CDT Wed Jul 26 2023)

Thursday night through Tuesday:

Weak shortwave troughs within zonal flow and the passage of a cold
front will bring periodic showers and storms from Thu nt-Fri nt.
Depending on the timing of clouds and storms, Fri could still be a
rather hot day but below Heat Advisory criteria.

Zonal flow over the nrn USA will transition to nwly flow over the
Great Lakes region for the weekend as a large upper trough
deepens over se Canada and New England. This will aid in a cold
frontal passage Fri nt with nly winds and a return to normal temps
for Sat. A sfc ridge will then slowly move across the region late
Sat into Sun nt with pleasant temps and humidity continuing. More
clouds are expected Mon-Tue as low to mid level warm, moist
advection begins once again, but only small chances for showers at
this time.

Gehring

&&

.AVIATION...
(Issued 852 AM CDT Wed Jul 26 2023)

Thunderstorms will affect the terminals through this afternoon,
with some stronger winds possible at times. MVFR to IFR conditions
can be expected in and around any thunderstorms, along with
erratic winds.

Quiet weather is expected later this afternoon once thunderstorms
end. Winds will be light from the east and northeast. May need to
watch for some fog overnight as well, given this morning's
rainfall.

Boxell

&&

.MARINE...
(Issued 409 AM CDT Wed Jul 26 2023)

A wave of low pressure around 29.7 inches will move across central
or southern Lake Michigan this afternoon. Modest southerly winds
ahead of the low will abruptly turn northerly after its passage.
Some haze or smoke is expected over the lake today. Light winds
will then prevail tonight into Thursday as weak high pressure
moves across the lake. Light southerly winds will then return late
Thursday into Friday as the high exits the area. A cold front
will then slowly shift south across the lake Friday into Friday
evening with winds turning northerly once again.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 26, 8:44 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
844 AM CDT Wed Jul 26 2023

WIZ046-047-051-052-056>060-062>072-271345-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
844 AM CDT Wed Jul 26 2023

This Hazardous Weather Outlook is for portions of
east central Wisconsin, south central Wisconsin
and southeast Wisconsin.

.DAY ONE...Today and Tonight

Several rounds of thunderstorms will be possible today. A few
strong or severe storms are possible.

Heat indices over south central Wisconsin will approach the upper
90s this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There are additional thunderstorm chances late Thursday night
into Friday night.

Heat indices of mid to upper 90s are forecast for Thursday and
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

LMZ643>646-271345-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
844 AM CDT Wed Jul 26 2023

This Hazardous Weather Outlook is for the nearshore waters
from Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Several rounds of thunderstorms are expected today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be additional thunderstorm chances late Thursday night
into Friday night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-271345-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
844 AM CDT Wed Jul 26 2023

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible this morning and again in the
afternoon and evening across the southern half of Lake Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be additional thunderstorm chances late Thursday night
into Friday night.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 26, 8:17 AM CDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
817 AM CDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Tstm Wnd Dmg     2 WSW Beloit            42.51N 89.06W
07/26/2023                   Rock               WI   Law Enforcement

            Trees down at highway Q near Highway 213.

&&

JPG
Special weather statement, Jul 26, 9:30 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
930 AM CDT Wed Jul 26 2023

WIZ071-072-261500-
Racine WI-Kenosha WI-
930 AM CDT Wed Jul 26 2023

...A strong thunderstorm will impact portions of central Racine and
Kenosha Counties through 1000 AM CDT...

At 929 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paddock Lake, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Union
Grove, Paddock Lake, Camp Lake, Winthrop Harbor, Rochester,
Yorkville, Silver Lake, Wind Point, Eagle Lake, Browns Lake,
Waterford North, Caledonia, Salem, Waterford, and Bristol.

This includes Interstate 41/94 between mile markers 329 and 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4250 8819 4277 8822 4281 8778 4278 8775
      4276 8777 4271 8777 4267 8779 4266 8781
      4261 8782 4259 8781 4252 8781 4249 8780
TIME...MOT...LOC 1429Z 261DEG 35KT 4263 8810

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CMILLER
Local storm report, Jul 26, 9:38 AM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
938 AM CDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     Tstm Wnd Dmg     3 ENE Wisconsin Dells   43.64N 89.72W
07/26/2023                   Columbia           WI   Broadcast Media

            Delayed report relayed via tv media. Dozens
            of trees down, all leaning in the same
            direction as the result of straight line
            winds.

&&

JPG
Special weather statement, Jul 26, 10:10 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1010 AM CDT Wed Jul 26 2023

WIZ062-067-261545-
Lafayette WI-Iowa WI-
1010 AM CDT Wed Jul 26 2023

...A strong thunderstorm will impact portions of Lafayette and
southern Iowa Counties through 1045 AM CDT...

At 1010 AM CDT, Doppler radar was tracking a strong thunderstorm near
Belmont, or 7 miles southwest of Mineral Point, moving east at 50
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Belmont, Argyle,
Blanchardville, Wiota, Linden, South Wayne, Waldwick, Fayette,
Lamont, Rewey, Hollandale, Gratiot, Platte Mounds, Calamine,
Yellowstone Lake St Park, London, and Jonesdale.

This includes U.S. Highway 151 between mile markers 23 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4294 9029 4296 8984 4251 8984 4250 8988
      4269 9043 4282 9043
TIME...MOT...LOC 1510Z 279DEG 45KT 4281 9031

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CMILLER
Special weather statement, Jul 26, 10:57 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1057 AM CDT Wed Jul 26 2023

WIZ063-068-069-261630-
Green WI-Rock WI-Dane WI-
1057 AM CDT Wed Jul 26 2023

...Strong thunderstorms will impact portions of southeastern Green,
western Rock and southeastern Dane Counties through 1130 AM CDT...

At 1057 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Oregon to near Evansville to 7 miles southeast
of Monroe. Movement was east at 60 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Janesville, Beloit, Fitchburg, Stoughton, Oregon, Edgerton,
Evansville, Brodhead, Orfordville, Brooklyn, Albany, Footville,
Fulton, Albion, Newark, Magnolia, Hanover, Cooksville, Afton, and
Juda.

This includes Interstate 39/90 between mile markers 154 and 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4251 8959 4276 8938 4296 8938 4296 8901
      4250 8904
TIME...MOT...LOC 1557Z 280DEG 51KT 4295 8936 4274 8932 4256 8951

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CMILLER
Local storm report, Jul 26, 11:35 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1135 AM CDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     Tstm Wnd Dmg     Evansville              42.78N 89.30W
07/26/2023                   Rock               WI   911 Call Center

            Reports of trees down near Evansville. Time
            estimated from Radar.

&&

TP

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 5:22 AM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk53 min
Jul 26, 6:10 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Fond du Lac, Green Lake35 min
Jul 26, 6:48 AM CDTSpecial Weather StatementMKXFond du Lac27 min
Jul 26, 7:01 AM CDTSpecial Marine WarningMKX119 min
Jul 26, 7:04 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan41 min
Jul 26, 7:08 AM CDTSpecial Weather StatementMKXGreen, Lafayette37 min
Jul 26, 7:31 AM CDTSevere Thunderstorm Warning Considerable damage threatMKXGreen, Rock44 min
Jul 26, 8:03 AM CDTSevere Thunderstorm WarningMKXRock, Walworth42 min
Jul 26, 8:28 AM CDTSpecial Marine WarningMKX2 hr
Jul 26, 8:41 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth49 min
Jul 26, 8:58 AM CDTSpecial Marine WarningMKX17 min
Jul 26, 9:30 AM CDTSpecial Weather StatementMKXKenosha, Racine30 min
Jul 26, 10:10 AM CDTSpecial Weather StatementMKXLafayette35 min
Jul 26, 10:16 AM CDTSevere Thunderstorm WarningMKXIowa, Lafayette44 min
Jul 26, 10:31 AM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette44 min
Jul 26, 10:57 AM CDTSpecial Weather StatementMKXRock33 min
Jul 26, 11:24 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth, Waukesha51 min
Jul 26, 11:48 AM CDTSpecial Marine WarningMKX86 min
Jul 26, 2:21 PM CDTHeat AdvisoryMKXColumbia, Dane, Green, Iowa, Jefferson, Lafayette and 3 more30 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.